Vol. 38, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Multipliers of quotients of L1

Irving Leonard Glicksberg and Ingemar Wik

Vol. 38 (1971), No. 3, 619–624
Abstract

Let G be a locally compact abelian group with dual F. The multiplier problem for L1(G) has a well known and easy solution, while the corresponding problem for its ideals subtle. So far as we have been able to determine, the problem for quotient algebras of L1(G) has not received attention. The purpose of this note is to point that out and to give a condition on the quotient, which ensures that the simplest possible answer holds, and an example, which shows that in general that answer is false.

Mathematical Subject Classification 2000
Primary: 43A25
Secondary: 43A22
Milestones
Received: 2 June 1970
Published: 1 September 1971
Authors
Irving Leonard Glicksberg
Ingemar Wik